# SDR COMA0760651

- Difficulty date: November 16, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N716CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7250
- Aircraft time: 34,100 hours, 31,600 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Rod
- Part number: 601R386493
- Condition: Faulty
- Location: Pax Door Vent
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5109 - AFTER TAKEOFF FROM CLE AIRCRAFT WOULD NOT PRESSURIZE, FLIGHT RETURNED TO CLE.  REPLACED THE CABIN DOOR VENT VALVE CONTROL ROD.
